MathSciNet Relay Station
MathSciNet bibliographic data
MR2152228 37B15 (11B85 68R15)
Steineder, Christian; Winkler, Reinhard Complexity of Hartman sequences. J. Théor. Nombres Bordeaux 17 (2005), no. 1, 347–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement